MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ VELOCITY AMPLIFIER DWS5.1 V.3.0.1.1 SYS; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ VELOCITY AMPLIFIER DWS5.1 V.3.0.1.1 SYS; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number 100052451
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, the ensite system was operating properly until the cryoablation was completed; however, after rf energy was delivered for an atrial flutter using a tacticath catheter and the ampere generator, the ensite dws became disconnected from the amplifier and navigation could not be performed as the 3-d images disappeared.The power socket was changed and the ensite system was power cycled with no resolution.The resume study was unable to be opened.The planned treatment was unable to be completed.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
No product was returned for investigation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott, the reported communication and subsequent cancelation could not be confirmed.

Brand Name
ENSITE VELOCITY¿ VELOCITY AMPLIFIER DWS5.1 V.3.0.1.1 SYS
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8957369
Report Number2184149-2019-00155
Device Sequence Number19357780
Product Code DQK
UDI-Device Identifier05415067000910
UDI-Public05415067000910
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100052451
Device Catalogue Number100052451
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;